jessgracef1988 (jessgracef1988) wrote in vaginapagina,
jessgracef1988
jessgracef1988
vaginapagina

Intense cramps on new HBC

Hi everyone.

Thanks to all of you who commented on the post I made on being torn about what form of BC to take. My cramps and bleeding were really bad so I decided to try the pill again. The HBC my doc initially prescribed gave me terrible nausea so she took me off that and prescribed me tri-lo-sprintec. Since starting my first pack I've had no issue with it up until now.

I'm currently on my last week of active pills. I know technically I'm supposed to get a withdrawal bleed next week but my period came this week anyway. I expected it, assuming my body would need time to sync up with the pill and get used to it. I've been tracking my cycle so I knew it was gonna come.

The first two days it started off very light, more like spotting, with "old" dark blood etc and no cramps. In the last two days the bleeding has gotten a bit heavier (not nearly as heavy as I'm used to) but what's killing me is the cramps. The pain is constant. It takes a lot out of me. Pain reliever hardly touches it. I can still make it through work but other than that I've been glued to the couch. These cramps are much worse and have lasted longer than any I've ever had. I'm wondering at what point I should worry? Does this sound normal?

I'd appreciate anyone's input.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments